RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. J. Pure and Appl. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 2013, Volume 13, Issue 3, Pages 90–95 (Mi vngu156)  

On the Geometrically Complete Varieties of Algebras

A. G. Pinus

Novosibirsk State Technical University

Abstract: The variety of algebras we define as geometrically complete if all its nonuanelemente algebras are geometrically complete. In the work given some criterions of geometrically complitnes of varieties.

Keywords: geometrically complitnes of varieties of algebras, minimal varieties, quazivarieties, strongly simple algebras, semisimple varieties.

Full text: PDF file (175 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences, 2015, 205:3, 440–444

UDC: 512.56
Received: 12.04.2010

Citation: A. G. Pinus, “On the Geometrically Complete Varieties of Algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 13:3 (2013), 90–95; J. Math. Sci., 205:3 (2015), 440–444

Citation in format AMSBIB
\Bibitem{Pin13}
\by A.~G.~Pinus
\paper On the Geometrically Complete Varieties of Algebras
\jour Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform.
\yr 2013
\vol 13
\issue 3
\pages 90--95
\mathnet{http://mi.mathnet.ru/vngu156}
\transl
\jour J. Math. Sci.
\yr 2015
\vol 205
\issue 3
\pages 440--444
\crossref{https://doi.org/10.1007/s10958-015-2257-0}


Linking options:
  • http://mi.mathnet.ru/eng/vngu156
  • http://mi.mathnet.ru/eng/vngu/v13/i3/p90

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Новосибирского государственного университета. Серия: математика, механика, информатика
    Number of views:
    This page:86
    Full text:18
    References:23
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020